# SDR CALA0100769

- Difficulty date: August 23, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fs 673-763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN L/H FLOOR PANEL DELAMINATED AROUND INSERT HOLES AT FS 673-763. A NEW FLOOR PANEL WAS INSTALLED IAW ECRA 5320-01265.
